- What Is Addiction?
- Prescription Drug
- Teens and
- Video Game
Can You Die from Heroin Withdrawal?
Can you die from heroin withdrawal? Heroin withdrawal is said to be a brutal, painful process. But can it be fatal? The answer is yes.
Withdrawal symptoms from heroin can begin within 12 hours after the last hit. According to RecoveryThroughSupport.com, they include:
-- General feeling of heaviness
-- Cramp-like pains in the limbs
-- Sleep difficulties
-- Nausea and vomiting
These symptoms will eventually go away.
But can you die from heroin withdrawal? Withdrawal symptoms carry a significant risk of seizures known as "tonic-clonic" or "grand mal" which could lead to strokes, and heart attacks. The strokes and heart attacks could be fatal.
It is rare for withdrawal symptoms to be fatal in healthy adults. However many heroin users are not particularly healthy, leading to the risk of death and answering can you die from heroin withdrawal.